# SDR AALA991423

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322AA
- Make and model: Boeing 767223
- Aircraft serial: 22323
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 2198 - EN ROUTE MEX-MIA - CABIN EMERGENCY LIGHTS ILLUMINATED FOR ONE MINUTE THEN EXTINGUISHED.  ALL SWITCHES WERE IN NORMAL (ARMED) POSITION.  FLIGHT CONTINUED AND LANDED MIA WITHOUT INCIDENT.  INSPECTED EMERGENCY LIGHTING SYSTEM   COULD NOT DUPLICATE FAULT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
